MathSciNet Relay Station
MathSciNet bibliographic data
MR1137225 (93i:54002) 54A35 (54B10 54G15)
LaBerge, Timothy J. There are many Ostaszewski spaces. Proc. Amer. Math. Soc. 118 (1993), no. 3, 987–993.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement